Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On divisors of odd perfect numbers
HTML articles powered by AMS MathViewer

by Joseph B. Muskat PDF
Math. Comp. 20 (1966), 141-144 Request permission
References
    L. Euler, Opera Postuma, Vol. 1.
  • Donald B. Gillies, Three new Mersenne primes and a statistical theory, Math. Comp. 18 (1964), 93–97. MR 159774, DOI 10.1090/S0025-5718-1964-0159774-6
  • Hans-Joachim Kanold, Über mehrfach vollkommene Zahlen. II, J. Reine Angew. Math. 197 (1957), 82–96 (German). MR 84514, DOI 10.1515/crll.1957.197.82
  • M. Kraitchik, Recherches Sur la Théorie des Nombres, Vol. II, Gauthier-Villars, Paris, 1929.
  • Ullrich Kühnel, Verschärfung der notwendigen Bedingungen für die Existenz von ungeraden vollkommenen Zahlen, Math. Z. 52 (1949), 202–211 (German). MR 35295, DOI 10.1007/BF02230691
  • D. N. Lehmer, Factor Table for the First Ten Millions Containing the Smallest Factor of Every Number Not Divisible by 2, 3, 5, or 7 Between the Limits 0 and 10, 017,000, Carnegie Institute Publication 105, Washington, D. C, 1909.
  • Paul J. McCarthy, Odd perfect numbers, Scripta Math. 23 (1957), 43–47 (1958). MR 101208
  • Oystein Ore, Number Theory and Its History, McGraw-Hill Book Co., Inc., New York, 1948. MR 0026059
  • Oystein Ore, On the averages of the divisors of a number, Amer. Math. Monthly 55 (1948), 615–619. MR 27292, DOI 10.2307/2305616
  • R. Steuerwald, "Verschärfung einer notwendigen Bedingung für die Existenz einer ungeraden vollkommenen Zahl," Sitzungsberichte der mathematisch-naturwissenschaftlichen Abteilung der Bayerischen Akademie der Wissenschaften zu München, Bayerischen Akademie der Wissenschaften, Munich, 1937, pp. 69–72.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.08
  • Retrieve articles in all journals with MSC: 10.08
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 141-144
  • MSC: Primary 10.08
  • DOI: https://doi.org/10.1090/S0025-5718-1966-0186617-9
  • MathSciNet review: 0186617